# SDR USAA920080802

- Difficulty date: March 27, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 51,030 hours, 34,543 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602224TR
- Part serial: 648
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q6 CHECK - A 14.5" X 6.5" DISBONDED AREA ON NR 5 SLAT T/E WEDGE.  INSTALLED REPAIR IAW SRM 57-43-02, TR 57-42-02, 51-70-10 AND AMM 51-21-99.
